# SDR CALA9601361

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN FRAME AT STA 947, STRINGER 18R.  THE FRAME WAS REPAIRED IAWS SRM 53-10-2, 53-10-4, 51-10-7, 51-10-2 AND 51-30-2.
